# SDR DALA1239570679

- Difficulty date: April 22, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,582 hours, 28,775 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER LINK AFT ATTACH OTBD INNER BUSHING MIGRATED.   MAINTENANCE REPAIRED BUSHING IAW SRM 54-51-90.
